Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The geometry of whirls and whirl-motions in space


Author: J. M. Feld
Journal: Bull. Amer. Math. Soc. 47 (1941), 927-933
Cited work: Bull. Amer. Math. Soc., Volume 44, Number 6 (1938), 399--403
MathSciNet review: 0005662
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1941-07591-9
PII: S 0002-9904(1941)07591-9